# SDR SWAA96688

- Difficulty date: July 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N686SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23175
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Hose
- Condition: Leaking
- Location: Nlg Actuator
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, NOSE GEAR WOULD NOT RETRACT.  AIRCRAFT RETURNED TO BHM AND MADE AN UNEVENTFUL LANDING.  INSPECTED AND FOUND NOSE GEAR MAIN ACTUATOR HYD HOSE LEAKING.  REPLACED PER BOEING M/M.
